Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can razadyne cause seizures?

My father was prescribed razadyne and started having seizures. They put him on dilantin and lyrica but still kept having break through seizures. I stopped him from taking razadyne and the seizures stopped. My question did razadyne cause his seizures?
Mon, 1 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  
General & Family Physician 's  Response
Hi,

Galantamine may cause seizures. Tell your doctor if you've ever had seizures. People with Alzheimer's disease may also be more likely to have seizures.

There are not many studies available to prove or disprove that Galantamine decreases seizure threshold or it is safe and tolerable.

Further studies with larger samples and comparison with other cholinesterase inhibitors are awaited.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. AJEET SINGH, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have started having seizures in the last 2 years I have had 2. the most the last on 2 weeks ago the first one over a yr ago. my Dr. said it is...

Recent questions on  Epilepsy

doctor1 MD

My son, 3.5 years old, got senseless like convulsion. CT scan normal,EEG report- “background is formed by 7-8 Hz frequency theta waves. There are...

doctor1 MD

Yes, thank you. My son began taking Evolution prework in August which we just realized has Dimethylamylamine in the active ingredience....

doctor1 MD

My friend has been fainting nearly every day since September, it stopped for a while in October but recently it s getting much worse! He also...

doctor1 MD

i have epilepsy problem amd i am taking tegrital cr400 and lobazam 5 for the past 1 year....nw my engagement is fixed..is there any problem affect...

doctor1 MD

I am having some slight twitching of some muscles in my face on just the left side

doctor1 MD

16 year old daughter has tembling hands. She also picks at her scap and skin constantly She is medication for ADHD , but the symptoms are the same...

doctor1 MD

Okay. This is complicated and I haven't been to the doctor yet, but here goes. Stuff has been going on now for about a year in increments. My...